MathSciNet Relay Station
MathSciNet bibliographic data
MR744865 (86c:14013b) 14E05 (14E30 14J30)
Kawamata, Yujiro The cone of curves of algebraic varieties. Ann. of Math. (2) 119 (1984), no. 3, 603–633.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement